MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 5 VR-T DF4

BIOTRONIK SE & CO. KG ILESTO 5 VR-T DF4
Model Number 383584
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device was explanted due to eri.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.As a first step in the analysis, the device was interrogated.The interrogation could be properly performed, and it revealed the battery status mos2.Battery trend data showed a temporary voltage drop followed by recovery of the battery voltage.Further analysis of the icd memory content showed a normal current consumption.However, the amount of charge taken from the battery was verified and the battery condition was not as expected.In order to obtain further insights, the icd was opened, and the inner assembly was inspected.The visual inspection showed no anomalies.The overall current consumption of the electronic module was verified by direct measurement and proved to be normal and as expected.There was no indication of a malfunction of the electronic module.Battery trend data and voltage measurement confirmed an unexpected battery behavior that can be attributed to an increased internal self-depletion within the battery as a result of lithium plating.This icd is part of the population affected by the field safety notification regarding potential premature battery depletion due to lithium plating from march 2021.

Brand Name
ILESTO 5 VR-T DF4
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12656279
Report Number1028232-2021-05770
Device Sequence Number14572617
Product Code LWS
UDI-Device Identifier04035479125400
UDI-Public04035479125400
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number383584
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown